# SDR ASAA2016031315891

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,806 hours, 8,694 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 57B0871
- Condition: Failed
- Location: Apu
- Part time: 5,133 hours, 7,895 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START-GEN UNIT FAILED OPS TEST.  WOULD NOT COME ONLINE, FEEDER FAULT.  ACFT GROUNDED.  R & R APU STARTER-GENERATOR UNIT IAW AMM 49-41-21.  LEAK AND OPS TEST GOOD.
